Triaminic Cold & Cough syrup :
Each teaspoon of Triaminic Cold & Cough syrup (5 ml) contains: 5 mg of pseudoephedrine hydrochloride, 1 mg of chlorpheniramine maleate and 5 mg of dextromethorphan hydrobcomlde as active Ingredients. It also contains: benzoic acid, FD&C Red 40, flavour. propylene glycol. purilied water. punliftd siliceous earth. sodium chloride, sorbitol, sucrose.
Triamimc Cold & Cough is available in a palatable cherry flavoured, alcohol free syrup.
Each teaspoon contains: sodium 10 mg.
What Is Triamtnlc Cold & Cough syrup and what Is It used for?
It contains a combination of a decongestant (pseudoephedrine hydrochloride). a cough suppressant (dextromethorphan hydrobromide) and an antihistamine (chlorpheniramine maleate).
It temporatity relieves the following
– Non-productive or dry cough due to minor throat and bronchial irritation;
– runny nose;
– nasal and sinus congestiorrby clearing stuffy nose;
– itchy nose or throat;
– Itchy, watery eyes.
It is available in 100 ml bottles.
How does Triaminic Cold & Cough syrup work?
It provides temporary relief for runny nose, sneezzing and itchy, watery eyes, stuffy nose and dry cough.
Check before you take Triaminic Cold & Cough syrup ?
Do not use Triaminic Cold & Cough syrup if:
– the child is allergic to any of its ingredients listed above;
– the child is taking a prescription of monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or 2 weeks after stopping the MAOI drug. If you do not know If the prescription contains a MAOI, ask a doctor or pharmacist before giving this product.
Triaminic Syrup Other medical problems:
Tell your doctor if the child has the following medical problems:
– heart disease, high blood pressure, thyroid disease, diabetes or glaucoma;
– chronic cough that lasts or a breathing problem such as asthma or chronic bronchitis.
Other things to remember when taking Triaminic Cold & Cough syrup.
– Ask a doctor or pharmacist before use if the child is taking sedatives.
– d0 not use more than directed.
– Marked drowsiness may occur.
– Sedatives and nanqumzers may increase orcwsioess.
– Excitability may occur.
As Triaminic Cold & Cough syrup contains an antihistamine, it may cause some children to become less alert than they are normally. Remind the child to take extra care when taking this medicine.
How to take Triamlnic Cold & Cough syrup ?
Children 6 to under 12 years of age (21-43 kg): 2 teaspoons (to ml) every 4 to 6 hours.
d0 not use for children under 6 years.
d0 not take more than 4 doses during 24 hours or as directed by a doctor.
if the symptoms do not improve within 7 days or occur with lever or it your child’s cough persists for more than 7 days, comes back, or occurs with a lever, rash. or persistent neecacbe. consult your doctor. What to do il a dose is missed? If you forget a dose, administer as soon as you remember, unless it IS less than 2 hours to the next dosing time. Then pursue the treatment as usual.
Whallo do if too much Tnaminic Cold & Cough syrup is taken?
In case of overdose, comact your doctor or pharmacist immediately.
What side effects may Triarninic Cold & Cough syrup cause?
– nervousness, dizziness, excilability, or sleeplessness;
If you notice any side effects not mentoned in this Ieaflet, please inform your doctor or pharmacist.
How to store Triaminlc Cold & Cough syrup?
Do not use Triaminic & Cough syrup after the expiry date shown on the box. Triamtnic Cold & Cough syrup should be kept out of the reach of children.
1 bottle 100 mr syrup
Produced by :
NOVARTIS PHARMA S.A.E. – Cairo
under licence from
Novartis Consumer Health Switzerland and its affiliate in USA.